skin-hair-icon
Skin burn/ acene mark
I had an acene. I used Minoz bpo gel, then after some days depiwhite gel on it. The mark has become red in colour and it's not fading (I mean now coming in tone with the face complexion). It appears now like some burn mark. Shall I use any product  mederma on it or what shall I do. Please suggest.Also please tell if Minoz bpo or depiwhite gel will be helpful in my case.
34 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

No... treatment depends on the severity.. for detailed prescription do direct online consultation with photos
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Wow, NO! You do not use minoz bpo and Depiwhite together. Don't try to self treat yourself. Consult online for professional help.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.